# SDR DALA2025043003338

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,523 hours, 7,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 CORROSION LOWER SILL BTW FR67 TO FR68 AT LEVEL STR 23L PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL BTW FR 67 TO FR 68 STR 23L AT AFT GALLEY AREA AS PER A321 SRM 53-41-14 (0938237)
